Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A Radon-Nikodym theorem in dimension lattices


Author: Samuel S. Holland
Journal: Trans. Amer. Math. Soc. 108 (1963), 66-87
MSC: Primary 06.40
DOI: https://doi.org/10.1090/S0002-9947-1963-0151407-3
MathSciNet review: 0151407
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • [2] Jacques Dixmier, Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann), Cahiers scientifiques, Fascicule XXV, Gauthier-Villars, Paris, 1957 (French). MR 0094722
  • [3] J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. 2 (1951), 151–182 (French). MR 0048787
  • [4] L. H. Loomis, The lattice theoretic background of the dimension theory of operator algebras, Mem. Amer. Math. Soc. No. 18 (1955), 36. MR 0073960
  • [5] Fumitomo Maeda, Kontinuierliche Geometrien, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd. 95, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958 (German). MR 0090579
  • [6] Shûichirô Maeda, Dimension functions on certain general lattices, J. Sci. Hiroshima Univ. Ser. A. 19 (1955), 211–237. MR 0078338
  • [7] John von Neumann, Continuous geometry, Foreword by Israel Halperin. Princeton Mathematical Series, No. 25, Princeton University Press, Princeton, N.J., 1960. MR 0120174
  • [8] I. E. Segal, A non-commutative extension of abstract integration, Ann. of Math. (2) 57 (1953), 401–457. MR 0054864, https://doi.org/10.2307/1969729
  • [9] M. H. Stone, Boundedness properties in function-lattices, Canadian J. Math. 1 (1949), 176–186. MR 0029091

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.40

Retrieve articles in all journals with MSC: 06.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0151407-3
Article copyright: © Copyright 1963 American Mathematical Society